# SDR SWAA2016021048899

- Difficulty date: January 31, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 42,936 hours, 24,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT Z ANGLE CORRODED, BETWEEN BS 727B - 757.  REPAIRED Z ANGLE IAW SRM.
